Diamond Pass Call - Registration Link
3:00 PM ET, 2:00 PM CT, 1:00 PM MT, 12:00 PM PT
Call Scheduled for
1 hr

Topic:

To hear updates and discuss ongoing work at international organizations and bilateral activities, in particular as they relate to the covid-19 responses, as well as an update on the FSAP project.


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman

International Insurance Relations (G) Committee

Conference Call
Wednesday, June 03, 2020
3:00 PM ET, 2:00 PM CT, 1:00 PM MT, 12:00 PM PT
Expected Length of Call: 1 hr


To hear updates and discuss ongoing work at international organizations and bilateral activities, in particular as they relate to the covid-19 responses, as well as an update on the FSAP project.



Diamond Pass Call - Registration Link
4:00 PM ET, 3:00 PM CT, 2:00 PM MT, 1:00 PM PT
Call Scheduled for
1 hr

Topic:

To review and approve submission of NAIC comments on the joint International Association of Insurance Supervisors (IAIS) and Sustainable Insurance Forum (SIF) draft Issues Paper on the Implementation of the TCFD Recommendations that is currently out for public consultation.


Contact:
Ryan Workman

Phone: 8167838072
Confirmation Number:
NAIC Workman

G Cmte Feb 3 2020 Call

Conference Call
Monday, February 03, 2020
4:00 PM ET, 3:00 PM CT, 2:00 PM MT, 1:00 PM PT
Expected Length of Call: 1 hr


To review and approve submission of NAIC comments on the joint International Association of Insurance Supervisors (IAIS) and Sustainable Insurance Forum (SIF) draft Issues Paper on the Implementation of the TCFD Recommendations that is currently out for public consultation.



Diamond Pass Call - Registration Link
1:00 PM ET, 12:00 PM CT, 11:00 AM MT, 10:00 AM PT
Call Scheduled for
3 hrs

Topic:

 

International Insurance Relations (G) Committee


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman

International Insurance Relations (G) Committee - 200130

Conference Call
Thursday, January 30, 2020
1:00 PM ET, 12:00 PM CT, 11:00 AM MT, 10:00 AM PT
Expected Length of Call: 3 hrs


 

International Insurance Relations (G) Committee



Diamond Pass Call - Registration Link
3:30 PM ET, 2:30 PM CT, 1:30 PM MT, 12:30 PM PT
Call Scheduled for
1 hr

Topic:

To review and approve submission of NAIC comments on the International Association of Insurance Supervisors (IAIS) draft Application Paper on Liquidity Risk Management that is currently out for public consultation.


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman

International Insurance Relations (G) Committee - 200115

Conference Call
Wednesday, January 15, 2020
3:30 PM ET, 2:30 PM CT, 1:30 PM MT, 12:30 PM PT
Expected Length of Call: 1 hr


To review and approve submission of NAIC comments on the International Association of Insurance Supervisors (IAIS) draft Application Paper on Liquidity Risk Management that is currently out for public consultation.



Regulator-to-Regulator Call
4:00 PM ET, 3:00 PM CT, 2:00 PM MT, 1:00 PM PT
This is a regulator only session because the discussion or action contemplated will include: Consideration of strategic planning issues relating to federal legislative and regulatory matters or international regulatory matters.



Regulator-to-Regulator Call
Diamond Pass Call - Registration Link
4:00 PM ET, 3:00 PM CT, 2:00 PM MT, 1:00 PM PT
Call Scheduled for
1 hr

Topic:

 

Update on IAIS ICS Project


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman


Diamond Pass Call - Registration Link
3:00 PM ET, 2:00 PM CT, 1:00 PM MT, 12:00 PM PT
Call Scheduled for
1 hr

Topic:

 

To provide an overview of the main agenda items at the upcoming IAIS meetings


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman

International Insurance Relations (G) Committee - 191106

Conference Call
Wednesday, November 06, 2019
3:00 PM ET, 2:00 PM CT, 1:00 PM MT, 12:00 PM PT
Expected Length of Call: 1 hr


 

To provide an overview of the main agenda items at the upcoming IAIS meetings



Regulator-to-Regulator Call
12:00 PM ET, 11:00 AM CT, 10:00 AM MT, 9:00 AM PT
This is a regulator only session because the discussion or action contemplated will include: Consideration of strategic planning issues relating to federal legislative and regulatory matters or international regulatory matters.



Regulator-to-Regulator Call
Diamond Pass Call - Registration Link
12:00 PM ET, 11:00 AM CT, 10:00 AM MT, 9:00 AM PT
Call Scheduled for
1 hr

Topic:

To provide updates on recent and upcoming IAIS meetings, in particular on the ICS and Aggregation Method.


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:

Diamond Pass Call - Registration Link
5:00 PM ET, 4:00 PM CT, 3:00 PM MT, 2:00 PM PT
Call Scheduled for
1 hr

Topic:

 

Discuss Draft NAIC Comments


Contact:
Ryan Workman

Phone: 816-783-8072
Confirmation Number:
NAIC Workman

International Insurance Relations (G) Committee - 191015

Conference Call
Tuesday, October 15, 2019
5:00 PM ET, 4:00 PM CT, 3:00 PM MT, 2:00 PM PT
Expected Length of Call: 1 hr


 

Discuss Draft NAIC Comments